MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE FOOTPEDAL

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE FOOTPEDAL
Model Number NGP680701
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The system was evaluated by a field service engineer.The field service found no issues with the unit, however, found the foot pedal not working properly.A loaner foot pedal was provided.A field service checklist was performed.All modes of operation and calibrations were verified.The unit complied with all factory settings.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During a cataract procedure, the foot pedal failed and the procedure was not completed.The surgery center could not proceed with the completion of the cataract procedure.The procedure was completed the following day.No patient injury reported.
 
Additional Manufacturer Narrative
In initial report, the manufacturer year provided was inadvertently reported as 5/26/2011, however the correct date is january 2011.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
WHITESTAR SIGNATURE FOOTPEDAL
Common Device Name
FOOTPEDAL
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8668907
Report Number3006695864-2019-00450
Device Sequence Number2232947
Product Code HQC
UDI-Device Identifier05050474534483
UDI-Public(01)05050474534483
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGP680701
Device Catalogue NumberNGP680701
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer08/08/2019
10/25/2020
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date08/27/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONSOLE SN# (B)(6).
Date Report Sent to FDA01/01/2005